# SDR 9JLA2022121630885

- Difficulty date: December 2, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501080
- Aircraft time: 5,126 hours, 3,312 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pressure Gauge
- Part number: 17101300
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE OXYGEN PRESSURE DROPPED 370PSI IN A LITTLE OVER AN HOUR. THE CREW OXYGEN INDICATOR WAS FOUND TO BE DEFECTIVE, THE O2 CAPILLARY LINE FROM THE INDICATOR WAS CAPPED AND OPERATIONS WERE CONTINUED PER MEL 35-11-00-2A. THE MAINTENANCE TEAM REPLACED THE CREW OXYGEN GAUGE WITH A NEW UNIT. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
